Alert archive / Washington / Gale Warnings in 2011

Gale Warning 94, NWS Seattle, WA

November 12, 2011

NWS Seattle, WA issued this gale warning at Nov 12, 2011, 2:57 AM PST. It took effect at Nov 12, 2011, 2:32 PM PST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2011, 2:57 AM PST (10:57 UTC)
In effect from
Nov 12, 2011, 2:32 PM PST
Expired
Nov 13, 2011, 7:00 AM PST
In force
16 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

511 
WHUS76 KSEW 121057
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
257 AM PST SAT NOV 12 2011

PZZ131-132-121900-
/O.CAN.KSEW.GL.W.0093.000000T0000Z-111112T1200Z/
/O.NEW.KSEW.GL.W.0094.111113T0200Z-111113T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
257 AM PST SAT NOV 12 2011

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST
SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WIND...WEST WIND INCREASING TO 25 TO 35 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ133-134-121900-
/O.CAN.KSEW.GL.W.0093.000000T0000Z-111112T1200Z/
/O.EXB.KSEW.SC.Y.0850.111112T2100Z-111113T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
257 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM PST SUNDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM
PST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WIND...SOUTH TO SOUTHEAST WIND RISING TO 15 TO 25 KNOTS EARLY
  THIS AFTERNOON. WINDS BECOMING SOUTHWEST 15 TO 30 KNOTS THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-121900-
/O.EXB.KSEW.SC.Y.0850.111112T2100Z-111113T1400Z/
PUGET SOUND AND HOOD CANAL-
257 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 AM
PST SUNDAY. 

* WIND...SOUTH WIND RISING TO 15 TO 25 KNOTS EARLY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-121900-
/O.EXT.KSEW.RB.Y.0042.000000T0000Z-111114T0200Z/
GRAYS HARBOR BAR-
257 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM
PST SUNDAY...

* SEAS...12 TO 14 FEET THIS MORNING...10 TO 12 FEET THIS AFTERNOON
  AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150-153-156-170-173-176-121900-
/O.EXT.KSEW.SC.Y.0850.000000T0000Z-111114T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
257 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST SUNDAY...

* WIND...WESTERLY WIND 15 TO 25 KNOTS THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
5 follow-up statements
675 
WHUS76 KSEW 121647
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
847 AM PST SAT NOV 12 2011

PZZ131-132-130100-
/O.CON.KSEW.GL.W.0094.111113T0200Z-111113T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
847 AM PST SAT NOV 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PST SUNDAY...

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-130100-
/O.CON.KSEW.RB.Y.0042.000000T0000Z-111114T0200Z/
GRAYS HARBOR BAR-
847 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST SUNDAY...

* SEAS...12 TO 14 FEET...SUBSIDING TO 10 TO 12 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150-153-156-170-173-176-130100-
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111114T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
847 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST SUNDAY...

* WIND...WESTERLY 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-130100-
/O.CON.KSEW.SC.Y.0850.111112T2100Z-111113T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
847 AM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 6 AM PST SUNDAY...

* WIND...SOUTH TO SOUTHEAST 15 TO 30 KNOTS...BECOMING MORE WESTERLY
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
074 
WHUS76 KSEW 122232
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
232 PM PST SAT NOV 12 2011

PZZ130-150-153-156-170-173-176-130645-
/O.UPG.KSEW.SC.Y.0850.000000T0000Z-111114T0200Z/
/O.EXB.KSEW.GL.W.0094.111112T2232Z-111113T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
232 PM PST SAT NOV 12 2011

...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ132-130645-
/O.EXB.KSEW.SC.Y.0850.000000T0000Z-111113T0200Z/
/O.CON.KSEW.GL.W.0094.111113T0200Z-111113T1400Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
232 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

* WIND...15 TO 30 KNOTS...BECOMING WESTERLY 25 TO 35 KNOTS THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-130645-
/O.CON.KSEW.GL.W.0094.111113T0200Z-111113T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
232 PM PST SAT NOV 12 2011

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
PST SUNDAY...

* WIND...WEST 25 TO 35 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ135-130645-
/O.EXT.KSEW.SC.Y.0850.000000T0000Z-111114T0800Z/
PUGET SOUND AND HOOD CANAL-
232 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST SUNDAY
NIGHT...

* WIND...SOUTH 15 TO 30 KNOTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-130645-
/O.CON.KSEW.RB.Y.0042.000000T0000Z-111114T0200Z/
GRAYS HARBOR BAR-
232 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 PM PST SUNDAY...

* SEAS...11 TO 13 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-134-130645-
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111113T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
232 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WIND...SOUTHEAST 15 TO 30 KNOTS...BECOMING MORE WESTERLY THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
757 
WHUS76 KSEW 130452
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 PM PST SAT NOV 12 2011

PZZ130-150-153-156-170-173-176-131300-
/O.CAN.KSEW.GL.W.0094.000000T0000Z-111113T0800Z/
/O.EXA.KSEW.SC.Y.0850.000000T0000Z-111114T0800Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
852 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST SUNDAY
NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST SUNDAY NIGHT.
THE GALE WARNING HAS BEEN CANCELLED. 

* WIND...NORTHWEST WIND 15 TO 25 KNOTS THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-131300-
/O.CON.KSEW.GL.W.0094.000000T0000Z-111113T1400Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 PM PST SAT NOV 12 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WIND...WEST WIND 25 TO 35 KNOTS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-131300-
/O.EXT.KSEW.RB.Y.0042.000000T0000Z-111114T1200Z/
GRAYS HARBOR BAR-
852 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 4 AM
PST MONDAY...

* SEAS...11 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ133-134-131300-
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111113T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
852 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST SUNDAY...

* WIND...SOUTH WIND 20 TO 30 KNOTS BECOMING NORTHWEST BY MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-131300-
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111114T0800Z/
PUGET SOUND AND HOOD CANAL-
852 PM PST SAT NOV 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
SUNDAY NIGHT...

* WIND...SOUTH 15 TO 30 KNOTS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
822 
WHUS76 KSEW 131107
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
307 AM PST SUN NOV 13 2011

PZZ133-131215-
/O.CAN.KSEW.SC.Y.0850.000000T0000Z-111113T1400Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
307 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ135-131215-
/O.CAN.KSEW.SC.Y.0850.000000T0000Z-111114T0800Z/
PUGET SOUND AND HOOD CANAL-
307 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

PZZ134-131500-
/O.UPG.KSEW.SC.Y.0850.000000T0000Z-111113T1400Z/
/O.EXB.KSEW.GL.W.0094.000000T0000Z-111113T1500Z/
ADMIRALTY INLET-
307 AM PST SUN NOV 13 2011

...GALE WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WIND...NORTHWEST WIND 25 TO 35 KNOTS BECOMING SOUTHWEST 10 TO 15
  KNOTS THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-132-131915-
/O.EXT.KSEW.GL.W.0094.000000T0000Z-111113T1500Z/
/O.EXB.KSEW.SC.Y.0850.111113T1500Z-111114T2000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
307 AM PST SUN NOV 13 2011

...GALE WARNING NOW IN EFFECT UNTIL 7 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO NOON
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO NOON PST
MONDAY. 

* WIND...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 25 KNOTS THIS
  MORNING. WEST WIND 15 TO 25 KNOTS CONTINUING THROUGH MONDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-131915-
/O.EXT.KSEW.SC.Y.0850.000000T0000Z-111114T2000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
307 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST MONDAY...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS THROUGH MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-131915-
/O.CON.KSEW.RB.Y.0042.000000T0000Z-111114T1200Z/
GRAYS HARBOR BAR-
307 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 AM PST MONDAY...

* SEAS...11 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE
328 
WHUS76 KSEW 131525
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
725 AM PST SUN NOV 13 2011

PZZ131-132-132330-
/O.EXP.KSEW.GL.W.0094.000000T0000Z-111113T1500Z/
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111114T2000Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
725 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...
...GALE WARNING HAS EXPIRED...

* WIND...WEST 20 TO 30 KNOTS EASING TO 15 TO 25 KNOTS TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-131800-
/O.EXP.KSEW.GL.W.0094.000000T0000Z-111113T1500Z/
/O.EXB.KSEW.SC.Y.0850.000000T0000Z-111113T1800Z/
ADMIRALTY INLET-
725 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. 

* WIND...WEST TO SOUTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-132330-
/O.CON.KSEW.RB.Y.0042.000000T0000Z-111114T1200Z/
GRAYS HARBOR BAR-
725 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 AM PST MONDAY...

* SEAS...11 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-150-153-156-170-173-176-132330-
/O.CON.KSEW.SC.Y.0850.000000T0000Z-111114T2000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
725 AM PST SUN NOV 13 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST MONDAY...

* WIND...NORTHWEST 15 TO 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 11, 9:20 PM PST, 5 hours 37 minutes earlier.

Area forecast discussion, Nov 11, 9:20 PM PST, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 PM PST FRI NOV 11 2011

.SYNOPSIS...A STRONG COLD FRONT MOVED THROUGH WESTERN WASHINGTON
FRIDAY. THE NEXT FRONTAL SYSTEM WILL ARRIVE MIDDAY SATURDAY THROUGH
SATURDAY NIGHT. ADDITIONAL FRONTAL SYSTEMS WILL AFFECT THE REGION
TUESDAY AND WEDNESDAY OF NEXT WEEK. A COLD UPPER LEVEL TROUGH WILL
SETTLE OVER THE REGION LATE NEXT WEEK.

&&

.SHORT TERM...SHOWERS WILL TAPER OFF OVERNIGHT IN THE WAKE OF A
STRONG COLD FRONT. A WINTER WEATHER ADVISORY FOR SNOW WILL REMAIN IN
EFFECT FOR THE CASCADES TIL 4AM WHERE THE NW FLOW ALOFT WILL
CONTINUE TO MAKE FOR HEAVIER SHOWERS THERE. EXPECT A PAUSE BETWEEN
SYSTEMS AROUND DAYBREAK SAT AND THEN RAIN SPREADS BACK TO THE COAST
MID MORNING AND INTO THE INTERIOR OF WRN WA BY MIDDAY...THE PRECIP
OUGHT TO PUSH IN RAPIDLY WITH SNOW DEVELOPING QUICKLY AGAIN IN THE
PASSES AND WE MAY NEED TO JUST KEEP THE WINTER WEATHER ADVISORY UP.
THIS NEXT FNTL SYS HAS A BIT MORE MOISTURE TO WORK WITH...AND THE
SNOW LEVEL WILL START BELOW THE PASSES BUT THEN LIFT TO 4500FT FOR
PART OF THE NIGHT SAT NITE. THE LOWLANDS WILL ONCE AGAIN SEE RATHER
BLUSTERY WEATHER SAT AFTERNOON AND EVENING. THE DAYTIME SUNDAY WILL
BE POSTFRONTAL WITH MOST OF THE SHOWERS IN THE MOUNTAINS AND JUST A
CHANCE FOR THE LOWLANDS. 19

.LONG TERM...JUST A CHANCE OF SHOWERS MON...MAINLY IN THE MOUNTAINS.
THE 00Z GFS HAS THE NEXT FNTL SYS IS THE SERIES TO THE COASTAL
WATERS BY DAYBREAK TUESDAY. THERE IS A 1004MB LOW OFF THE NORTH
COAST IN THE GFS...A NOTCH DEEPER AND FURTHER TO THE NORTH THAN THE
PREVIOUS RUN OF THE GFS. TUESDAY SHOULD BE A WET DAY WITH HEAVIER
SNOWFALL IN THE MOUNTAINS. THEN ANOTHER FRONTAL WAVE ARRIVES
WED...WITH THE BULK OF THE PRECIP HEADING MAINLY INTO NW ORE ON THIS
PARTICULAR SOLUTION. THE OVERALL PATTERN IS LIKELY REMAIN A GOOD
BASE BUILDING SNOW PATTERN FOR THE CASCADES BEFORE A COLD UPPER
TROUGH DROPS OVER THE AREA TOWARD THE END OF THE WEEK TURNING IT
COLDER BUT PERHAPS NOT A GREAT DEAL OF PRECIP. 19

&&

.HYDROLOGY...FLOODING IS UNLIKELY OVER THE NEXT 7 DAYS.

&&

.AVIATION...COLD FRONT EAST OF THE AREA AT 05Z. STRONG LOW LEVEL
ONSHORE FLOW THIS EVENING EASING OVERNIGHT. WESTERLY FLOW ALOFT HAS
PUSHED THE CONVERGENCE ZONE INTO THE CASCADES. ANOTHER CONVERGENCE
ZONE FORMING UP NEAR KBLI WILL DISSIPATE IN THE EARLY MORNING HOURS.
WIDELY SCATTERED SHOWER ACTIVITY WILL COME TO AN END IN THE EARLY
MORNING HOURS. NORTHWESTERLY FLOW ALOFT CONTINUING THROUGH SATURDAY
WITH THE NEXT SYSTEM IN THE SERIES REACHING THE AREA SATURDAY
AFTERNOON. 3000 SCATTERED TO BROKEN DECK OVER THE CENTRAL SOUND. FOR
THE REMAINDER OF THE AREA CLOUD DECKS BETWEEN 4000 AND 6000 FEET
WITH THE LOWER LEVEL OCCASIONALLY BROKEN. LOWER CLOUDS SCATTERING
OUT SATURDAY MORNING WITH A MID LEVEL DECK MOVING INTO THE AREA
AHEAD OF THE NEXT SYSTEM. CEILINGS LOWERING BACK DOWN TO NEAR 2000
FEET SATURDAY AFTERNOON.

KSEA...SCATTERED TO BROKEN LAYER NEAR 3000 FEET INTO SATURDAY
MORNING. LAYER SCATTERING OUT BY LATE MORNING WITH MID LEVEL DECK
MOVING INTO THE TERMINAL. CEILINGS LOWERING BACK DOW TO NEAR 2000
FEET MID TO LATE AFTERNOON. VARIABLE WINDS 4 TO 6 KNOTS OVERNIGHT
BECOMING SOUTHERLY 4 TO 8 KNOTS SATURDAY MORNING. FELTON

&&

.MARINE...GALE FORCE ALONG THE COAST...THROUGH THE STRAIT AND OVER
THE NORTHERN INLAND WATERS WILL EASE LATER TONIGHT IN THE WAKE OF
THE STRONG FRONT. A RELATIVELY SHORT PERIOD WEST OR NORTHWEST SWELL
AT THE COAST AROUND 15 FEET TONIGHT WILL SUBSIDING A BIT ON SATURDAY.

ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE WATERS SATURDAY
AFTERNOON AND SATURDAY NIGHT WITH SMALL CRAFT ADVISORY WINDS MOST
WATERS AND LOW END GALES POSSIBLE SOME LOCATIONS. MODERATE TO STRONG
ONSHORE FLOW WILL PERSIST INTO THE MIDDLE OF NEXT WEEK.
SCHNEIDER/FELTON

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER WEATHER ADVISORY FOR SNOW CENTRAL AND NORTHERN CASCADES
AND PASSES TIL 4AM SAT.
PZ...GALE WARNING ALL WATERS EXCEPT PUGET SOUND AND HOOD CANAL.
    .SMALL CRAFT ADVISORY GRAYS HARBOR BAR.

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 9:09 PM PSTSmall Craft AdvisorySEW54 hr
Nov 12, 4:04 AM PSTWinter Storm WarningSEW16 hr
Nov 12, 4:04 AM PSTWinter Weather AdvisorySEW16 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.